Repositorio de producción científica de la Universidad de Sevilla

Algebraic computation of some intersection D-modules

Opened Access Algebraic computation of some intersection D-modules
Estadísticas
Icon
Exportar a
Autor: Calderón Moreno, Francisco Javier
Narváez Macarro, Luis
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2006
Publicado en: Lecture Notes in Computer Science, 4151, 132-143.
Tipo de documento: Artículo
Resumen: Let X be a complex analytic manifold, D ⊂ X a locally quasi-homogeneous free divisor, E an integrable logarithmic connection with respect to D and L the local system of the horizontal sections of E on X − D. In this paper we give an algebraic description in terms of E of the regular holonomic DX-module whose de Rham complex is the intersection complex associated with L. As an application, we perform some effective computations in the case of quasi-homogeneous plane curves.
Cita: Calderón Moreno, F.J. y Narváez Macarro, L. (2006). Algebraic computation of some intersection D-modules. Lecture Notes in Computer Science, 4151, 132-143.
Tamaño: 242.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44707

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones